# SDR CHQ2008F00002

- Difficulty date: August 22, 2008
- Submitted: September 3, 2008
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145
- Aircraft serial: 145128
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 1 PROXIMITY LIGHT STRIP AND THE EMERGENCY LIGHT OVER THE SERVICE DOOR WAS FOUND TO BE INOP.  THE NR 2 EMERGENCY LIGHT INVERTER WAS REPLACED IAW AMM 33-50-11.  AFTER INVERTER REPLACEMENT, THE EMERGENCY LIGHTS OPERATED NORMALLY.
